| Catalog Number |
SSF-450 |
| Medical Device Problem Codes |
Material Rupture (1546); Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture noticed during surgery for a scar revision".This record is for the left side.Device was explanted.
Event or Problem Description
Healthcare professional reported "rupture noticed during surgery for a scar revision".Later healthcare professional reported "deformity and ruptured implants".This record is for the left side.Device was explanted.Patient had a capsulectomy.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Reason for reoperation: malposition.Additional, changed, and/or corrected data: b.5., h.6., h.11.